U.S. doctors online nowAsk doctors free
ZA
A 58-year-old female asked:

My blood pressure is very high (177/100) and is staying high no matter what i do to try and lower it. my doctor has put me on amlopidine, for about 2 weeks now, along with my usual perindripal. feeling very naseous, dizzy and have a headache.

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Hypertension: New onset of these symptoms? Are you able to check your BP at home? If yes, do so. It quite elevated get medical assistance promptly. If you have been experiencing this since you began the Amlopidine - than it could be medication side effect as these are not uncommon side effects with this medication. If sx's just began & you can't check BP - to be cautious go to medical to be evaluated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.